MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/002580249703700214

Медицинская библиотека · Medicine, science, and the law · 1997

Sudden unexplained death in a psychiatric patient--a case report: the role of phenothiazines and physical restraint.

Kumar A

Клинический случайСтатьяПеревод в очереди

Аннотация

Psychotropic drug use has long been associated with sudden unexplained and unexpected death in psychiatric patients despite controversies surrounding the issue. Physical restraint following violent episodes in psychiatric in-patients is also associated with neurally mediated sudden cardiac death. A case where these two mechanisms have jointly resulted in sudden death is reported. The literature on the subject is reviewed and the measures which may be useful in reducing the incidence of such deaths are discussed. The need for accurate and detailed reporting of such cases is emphasized.

Для цитирования: Kumar A. Sudden unexplained death in a psychiatric patient--a case report: the role of phenothiazines and physical restraint.. Medicine, science, and the law. 1997. DOI: 10.1177/002580249703700214.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.